MS Society UK | Forum

Support from MS nurses

Having a rant

I was supposed to see my ms nurse on Monday but had
a phone call today to say it will now be a telephone appointment. I’m not fussed about that because when I actually see a nurse/consultant I always come away feeling that was a waste of time! I started a new medication called mayzent about 5 months ago (new in the uk) only a handful of people are on it so far so wouldn’t you think that my MS nurse would have contacted me and ask how am I getting on with it? Any side effects/how are you feeling? Nothing no phone call no contact. I feel very angry :rage:

Hi, Im also on mayzent and the care ive had from my ms team hasnt been great either. They origionally wanted to do all bloods etc themselves but after realizing the time it would take gave the care over to IQUVIA nurses and they are great. My 1st telephone consultation (about a month after starting the tablets) started with “so, how are you getting on now you have stopped taking the tablets” I pannicked and said I thought I was to continue with them ! to which she replied “let me check my notes…oh yes, I was looking at someone eles” so I have no faith in her at all - Its not the first thing she has got wrong and shes the head one!
Ive always had telephone contact with the neurologist and nurse, but I generally prefer that, saves a 2 hour long trip, but it would sometimes be nice especially when I was diagnosed.
How are you getting on with the tablets? Ive had no side effects, except my live function test went up to 129 (the upper level of normal is 55) but has since come down to 106. I dont know if the tablets are doing any good, I have had new symptoms and have a MRI booked in for Friday this week.
Take care, A

Hi. What’s wrong with these ms nurses/
Consultants don’t they know what we have to go through?
I feel I have gotten worse and I have read that if you stop taking mayzent your ms symptoms become worse!
The only side effect I have experienced is I’m losing a lot of hair lucky I have thick hair. This disease stinks. Take care x

interesting, cos im loosing hair aswell, I always loose it it August/ September but when I wash my hair even now, it still comes out in small handfulls but that isnt one of the listed side effects is it? i confess i didnt pay much attention

I have also joined a USA forum and one guy on there has lost all his hair! Another guy on mayzent ended up in
a coma! It’s not always the best thing to read all the info.

thats shocking